You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Arithmetic Polygons

Robert Dawson
The American Mathematical Monthly
Vol. 119, No. 8 (October 2012), pp. 695-698
DOI: 10.4169/amer.math.monthly.119.08.695
Stable URL:
Page Count: 4
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Arithmetic Polygons
Preview not available


Abstract We consider the question of the existence of equiangular polygons with edge lengths in arithmetic progression, and show that they do not exist when the number of sides is a power of two and do exist if it is any other even number. A few results for small odd numbers are given.

Page Thumbnails